MathSciNet Relay Station
MathSciNet bibliographic data
MR2439503 65C05 (60G15 62M40)
Kurbanmuradov, O.; Sabelfeld, K. Convergence of Fourier-wavelet models for Gaussian random processes. SIAM J. Numer. Anal. 46 (2008), no. 6, 3084–3112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement